Repositorio de producción científica de la Universidad de Sevilla

Local strong solution for the incompressible Korteweg model

 

Advanced Search
 
Opened Access Local strong solution for the incompressible Korteweg model
Cites

Show item statistics
Icon
Export to
Título alternativo: Solution local fort pour le modèle de Korteweg incompressible
Author: Bresch, Didier
Guillén González, Francisco Manuel
Lemoine, Jérôme
Rodríguez Bellido, María Ángeles
Sy, Mamadou
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2006-02
Published in: Comptes rendus mathématique, 342(3), 169-174
Document type: Article
Abstract: We consider a Navier-Stokes type system with a Korteweg stress tensor, coupled with a concentration equation without diffusion. We give a result concerning the local in time existence (and uniqueness) of strong solution for any data (and the global in time existence defined in a interval (0, T) for T < +∞ fixed if data are small enough), in the case of a bounded domain Ω ⊂ R3.
Size: 392.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/40237

DOI: 10.1016/j.crma.2005.12.003

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)